# SDR ASAA1058412

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 14,995 hours, 4,656 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 69484321
- Condition: Defective
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR HARD TO CLOSE.  INITIATED MIG 2C 235292 FOR PARTIAL WORK (ASA09711).  INITIATED MIG 2C 235293 (ASA88353).  FOUND UPPER AFT LATCH ROLLER HITTING OUTSIDE LATCH ROLLER FITTING.  ADJUSTED GUIDE ARM PER MM 52 41 00 820 801 PARA I.  NO HELP.  FOUND GUIDE ROLLER STRIKING AFT EDGE OF CENTERING GUIDE.  DAMAGING BOTH CENTERING GUIDE P/N 141A6557 1 NIS (ASA42811).  COMPLETED ALL ITEMS MIG 2C 235292 235293 MIG 2C CLOSED (ASA84881).  AIRCRAFT OK FOR SERVICE.
